# SDR 08FDEA02125

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw With Srm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE BELLY AT STA 1711 TO STA 1751 FOUND WITH EXISTING REPAIR.  EXISTING SKIN SPLICE REPAIR AT LOWER AFT FUSELAGE BELLY STA 1711 TO STA 1751 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-20-00 FIGURE 10 VOLUME I FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG, MD11, REPAIR CATALOG AND TRACKING REQUIREMENTS, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
